MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-70E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 05/01/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: (b)(4), model: sc-2218-70e, serial: (b)(4), batch: 16174970.
 
Event or Problem Description
It was reported that the patient passed away.It is indicated that a wrongful death lawsuit has been filed against the physician and the facility.No allegations have been made against the device.The date of death is unknown.No other information was provided to the manufacturer.

Brand Name
LINEAR ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10073317
Report Number3006630150-2020-02124
Device Sequence Number3358097
Product Code LGW
UDI-Device Identifier08714729820741
UDI-Public08714729820741
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2015
Device Model NumberSC-2218-70E
Device Catalogue NumberSC-2218-70E
Device Lot Number16174970
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age56 YR